Hubby and I had sex in August, and ever since I have had pressure and pain.
Doctor said it was a loss of estrogen. I was prescribed Premarin cream. Couldn't get it though, way too expensive. Does anyone know of any alternatives.
Yes there is an alternative. Its called Premarin. Its a hormone replacement pill that helps with the loss of estrogen. Its not an uncommon problem to have. Most woman after a certain age have loss of estrogen and what you experienced is one of the effects the loss. Talk to your doctor about getting the pill, I take it but also must take another pill with it due to the fact that I have not stopped monthly cycles yet. Take to you doctor and see what they say.
Answer by lbranta at 1:24 PM on Sep. 30, 2009
Answer by rkoloms at 2:52 PM on Sep. 30, 2009
You can take the pill instead I have to take it because the Depo Shot cause me a major or hormonal imbalance
Answer by DACIA79 at 1:07 PM on Dec. 23, 2010
Check out some of the top posts today in Groups: